# SDR SWIA202054955

- Difficulty date: November 16, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT APPROXIMATELY RBL 9 FS 677-FS 863 CORRODED, C-CHECK RO 12/28/2020.  EVALUATED SEAT TRACK AT RBL 9 FS 677.00 TO FS 863.00.  FOUND TO BE OUT OF ALLOWABLE LIMITS, REF CRJ-700 SRM.  INSTALLED NEW SEAT TRACK,  AT RBL 9 FS 677.00 TO FS 863.00 WITH 92 EA SCREWS, REF CRJ-700 AMM.  TUC 6037 CAL DUE 31 JAN 21.
